MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061230
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not retuned for analysis.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-04458.It was reported that in-stent restenosis occurred.On (b)(6) 2017, the index procedure was performed.The patient presented with critical ischemia, rest pain, gangrene, non-healing ulcers, and amputation of toe.An angiogram of the right leg showed that the right popliteal artery was 70% stenosed and the right superficial femoral artery was 60% stenosed.A 5mm by 150mm innova stent was implanted in the right popliteal artery and post-dilated with a 5mm by 200mm non-bsc balloon.Pretreatment stenosis was 70% and post treatment stenosis was 0%.A 6mm by 120mm innova stent was implanted in the right superficial femoral artery and post-dilated with a 6mm by 150mm non-bsc balloon.Pretreatment stenosis was 60% and post treatment stenosis was 0%.There were no complications and there was significant improved runoff and foot perfusion post intervention.On (b)(6) 2018, the patient presented with in-stent restenosis of both innova stents.Atherectomy was performed using a bsc jetstream 2.4mm atherectomy catheter, followed by balloon angioplasty with a 5mm by 150mm bsc sterling balloon.The vessels were patent post procedure.There were no patient complications and patient was in good condition post-procedure.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7535435
Report Number2134265-2018-04459
Device Sequence Number13831094
Product Code NIP
UDI-Device Identifier08714729874034
UDI-Public08714729874034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberH74939293061230
Device Catalogue Number39293-06123
Device Lot Number0020247010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR